ophthalmologist-icon

Diagnosed CVRO in left ey

One day, I suddenly started losing in my left eye.. I was given heavy dose of steriod in beginning and I underwent all the test. All test were fine except my homocystiene level.. I also started taking homocheck. Later I went to heamotologist and since then taking warf 6mg and maintaining PT 2-3. Can I stop taking it?
views-icons 30 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Sangrur

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello dear...CRVO means ur central vein of retina is occluded and at such yound age its not good....this is due to elevated homocysteine which occludes blood vessels....u must follow ur physician instructions bcoz this time u were lucky that ut eyes got affected but in future it may affect ur heart also n there is increasrd risk of heart attack or stroke....so my advise is to continue medicatiins as per ur physician instructions
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rashmi T V
General Physician 2 yrs exp Bangalore
Hi You should be monitored for your general condition, since there are multiple treatment it's better to stop any drug as per your physician advice....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO